Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Separable Menger-regular Hausdorff curves are metrizable


Author: J. L. Cornette
Journal: Proc. Amer. Math. Soc. 45 (1974), 281-284
MSC: Primary 54F20; Secondary 54E35
DOI: https://doi.org/10.1090/S0002-9939-1974-0383366-5
MathSciNet review: 0383366
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every connected, separable, locally compact and locally peripherally finite Hausdorff space is metrizable.


References [Enhancements On Off] (What's this?)

  • [1] G.T. Whyburn, Analytic topology, Amer. Math. Soc. Colloq. Publ., vol. 28, Amer. Math. Soc., Providence, R.I., 1942. MR 4, 86. MR 0007095 (4:86b)
  • [2] R.L. Wilder, Topology of manifolds, Amer. Math. Soc. Colloq. Publ., vol. 32, Amer. Math. Soc., Providence, R.I., 1949. MR 10, 614. MR 0029491 (10:614c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54E35

Retrieve articles in all journals with MSC: 54F20, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0383366-5
Keywords: Menger-regular, metrizable, locally connected
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society